# SDR AALA20151222014

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 10,847 hours, 4,192 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH THE LE FLAP NEEDLE STUCK BETWEEN 0 & 1.  FLAP HANDLE MOVEMENT DID NOT MOVE FLAPS UP OR DOWN.  LE TRANSIT STAYED ILLUMINATED.  OVERHEAD PANEL SHOWED ALL LE DEVICES EXTENDED MID-RANGE.  ACCOMPLISHED FIM 27-51-00 WITH INTERMITTENT FAULT FOUND.  R & R FSEU AS PRECAUTION.  OPERATIONAL CHECKED NORMAL IAW AMM 27-51-01.
